# SDR 2007UALA03224

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 22,065 hours, 9,289 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU 2 FAULT DISPLAYED ON UPPER ECAM SCREEN, L-G CREW COMMENTS: GOT L-G LGCIU2 FAULT ECAM WHEN GEAR LOWERED FOR LANDING.   FOUND SELECTOR VALVE FAILED.   REPLACED SELECTOR VALVE 40 GA.  NO SHOP FINDINGS.
